# SDR GTIA2019062743435

- Difficulty date: June 24, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 14,190 hours, 6,240 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AT 7000 PACK2 ISOLATED.-PERFORMED TSM 05-50-00-810-831-A, FOUND PACK # 2 CAUSING BAD ODOR. SEE LOG PAGE 2521198-2 FOR CORRECTIVE ACTION.
